# SDR CALA0800948

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 57,678 hours, 30,967 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM HAS CORROSION ON OUTBOARD FLANGE AT STATION 500D PLUS 3 - 6.  REPAIRED KEEL BEAM RIGHT SIDE PER SRM 53-60-12 PAGE 206 FIGURE 201.
